# SDR SWAA980971

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24178
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Deployed
- Location: Serv Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND FWD SERVICE DOOR ESCAPE SLIDE ACCIDENTALLY DEPLOYED AFTER  ENGINES/SHUT DOWN.  REPAIRED PER BOEING MM.
